# SDR REXA2017042000555

- Difficulty date: April 20, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 7,419 hours, 5,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 0407075T6
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD WEB CRACKED AT LOWER CORNER OF TOP STEP RISER. REMOVED DAMAGE AND REPAIRED WEB IAW SRM TR 52-0025.
